# SDR WTAA950075

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N419UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 779
- Engine: Garrtt TPE33110U
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Left
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SEA - CREW REPORTED BIRD STRIKE TO AIRCRAFT AT LEFT ENGINE PROPELLER AND LANDING GEAR AREA.  MAINTENANCE ACCOMPLISHED BIRD STRIKE INSPECTION OF AIRCRAFT.  NO DAMAGE NOTED.  AIRCRAFT RETURNED TO SERVICE.  (X)
